Stopping Zopiclone Cold Turkey

Posted , 9 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion
EAR14
2

I've been taking Zopiclone for less than a year and after reading all the side effects of this drug I've decided to stop taking it immediately.   To give you a little background I was on clonazepan for over 5 years and when my doctor retired my new doctor said I should get off of it and try Zopiclone which is less addictive.  I took her advice and have been on Zopiclone for less than a year.  As of recent I've found that this drug is giving me anxiety and feelings of depression. My mind is constantly spinning and I have a hard time focusing and relaxing.  My question is do you think that this is related to Zopiclone?  Anyhow I've not taken it for two nights now.  Last night was horrible because I did not sleep at all.  Please anybody help?

0 likes, 18 replies

18 Replies

Next
  • Posted

    Maybe your primary condition is not insomnia but anxiety and/or depression. Zopiclone will not really help with these, clonazepan probably does.
    • Posted

      thanks for the response.  The Zopiclone actually does help me sleep and was orginally prescribed clonazepan for WLS. 
  • Posted

    I think maybe it is more anxierty, I think mine is now when i think about it, and zop will help you sleep, more investigation maybe
  • Posted

    Hi ErwinAR I know what you are going through I'm in the same boat you are. I quit the zopiclone last February for 6 months and have gone back on it the past 2 months. I have a lot happening in my life right now and I just can't deal with it all anymore. The zopiclone stopped working but I feel if I stop again it will get worse. I wish they would find a way for us to fall asleep and stay asleep for 7 to 8 hours without taking prescription drugs. I think it's all a money racket, they make so much with these prescriptions. I've tried so many different things and nothing seems to work. I'm at my breaking point right now so I just hope there will be relief for us soon other than pills. Take care and just know you are not alone. Carmel
  • Posted

    Hi i have been on the 3.75 for 3 years ive had no side effects at

    all if fact im better on them otherwise i dont sleep meaning the

    next day im so tired i cant do anything

  • Posted

    The doctor still wants me off them but he dosnt get the fact that i cant sleep without i have tried so many times

  • EAR14
    2

    Posted

    While I was on clonazepan I never had these anxiety attacks which has me believing that these feelings are a result of taking Zopiclone.  I'm haven't slept in 1 day and am going to see my doctor to see what they suggest.  I don't want to take another pill that will mess with my head even more.  I am dealing with some personal issues that I think are compounding my head to keep spinning on these things in my head.  I just want to stop the spinning and get some sleep .
    • Posted

      To me, everything points to the clonazepan having controlled your panic attacks. Zopiclone is almost purely a sleeping pill and will only help the other problems if you can cope with them given enough sleep.

      In case the doc offers you mirtazapine (I don't know that he would), you might want to look up its side-effects first. It sedates nicely but the problem with blood sugar level and weight gain with it make it, in my opinion, almost a solution of last resort. Also starting out with it, it may make the panic attacks worse, I read.

  • Posted

    I know the feeling, I'm having many issues here as well and I find it very difficult to function when I get only 3 to 4 hours of sleep per night. I feel that my health is really taking a beating, I really don't know what to do anymore.
  • Posted

    We delete content if it doesn’t meet the requirements in our Terms & Conditions.

  • Posted

    Hi

    I dont know about Clonazepan and side effects changing to a new medication.

    I have always suffered with anxiety and not sure if the medication Zopiclone is causing this for you. For me, It helped with my sleeping but I used to have unusual dreams that I would remember.

    Have you tried anything else to ease you to sleep?

    I dont take zopiclone any more because my new doctor would not prescribe it. 

  • Posted

    Definately.It should say in the side effects literature or look up zopiclone in wikipedia.I think its called inter dose withdrawel.I experienced it and later read about it.It's a sign of addiction ,physical dependence. Between doses your body is craving the drug.It manifests as anxiety and depression.As soon as you dose up again you're calm.If you suffer from anxiety it will make it worse.Over time and it can happen fairly quickly, the same amount of the drug  will not be enough and you will need to increase your dose to keep the bad feelings away.Same goes for addiction to any drug.That's why you hear about heroin addicts with $1000 a day habits.You've quit now,please stay quit.As bad as it is it will be easier now rather than years later.These drugs are highly addictive.
    • Posted

      Your comment was long ago, but holy s**t did you hit it on the head for me. I am experiencing the same exact thing with this is pill, zoplicone. Now comes the hard part to wean myself off of it.

      The manifestations of anxiety and depression are overwhelming. I am so glad that somebody else experienced this so I don't feel like the only one. Thank you for your comment

  • Posted

    Hi, your comment was long ago, but it is my exact situation and I was wondering if you would be kind enough to share your experience with me.  I have been taking Zoplicone for about 9 months now, taking one when I get home at night, two more to sleep and one or two after I automatically wake up in four hours.  So 4 or 5 daily.  I can't sleep without it and I have get anxiety attacks that start in my chest and are followed by feelings of depression and hoplessness almost every other day now.  I don't know if it is mid-life crisis or this damn drug.

    Can you give me any insight on your experience?  

    thanks and God bless,

    • Posted

      Hi,  do you live in the UK or the USA, I was on Zoppp for not sleeping and then I starting to buy off the internet, I decided to stop after not feeling right all the time, I told my UK GP everything and she helped me from the start, I reduced my pill from 1 X 7.5 to 1 X 3.75 and then slowly down too cutting them half so 1 X 1.9mg a night, I feel great now, if I stop I dont get a good sleep so Im fine, my doctor is happier.

      you can just stop taking them cold turkey, OMG NO, you heen help to come off them, you need to talk to someone.

      They will make you feel bad, depressed and in another world and thats just 1 a night, theres no way you should be taking to relax or in the morning, your doctor would if needed give you something else for the anxiety , you need to stop the morning ones asap and talk to someone, I wuld start taking it tonight and in a week or so cut it down and down over the weeks or months

    • Posted

      Hi,  do you live in the UK or the USA, I was on Zoppp for not sleeping and then I starting to buy off the internet, I decided to stop after not feeling right all the time, I told my UK GP everything and she helped me from the start, I reduced my pill from 1 X 7.5 to 1 X 3.75 and then slowly down too cutting them half so 1 X 1.9mg a night, I feel great now, if I stop I dont get a good sleep so Im fine, my doctor is happier.

      you can just stop taking them cold turkey, OMG NO, you heen help to come off them, you need to talk to someone.

      They will make you feel bad, depressed and in another world and thats just 1 a night, theres no way you should be taking to relax or in the morning, your doctor would if needed give you something else for the anxiety , you need to stop the morning ones asap and talk to someone, I wuld start taking it tonight and in a week or so cut it down and down over the weeks or months

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

читать дальше

https://pharmacy24.com.ua

www.steroid-pharm.com